# SDR DALA2016092406962

- Difficulty date: September 23, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN LANDING GEAR WHEEL WELL STATION 663 RBL 44 BULKHEAD VERTICAL WEB IS CRACKED.  MAINTENANCE REPAIRED VERTICAL WEB AT STATION 663 RBL 44 IAW SRM 57-10-10 REPAIR 3.
